MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET GE - 12; OXIMETER

MASIMO - 40 PARKER RD SET GE - 12; OXIMETER
Model Number 4085-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
It was reported that there were broken rd ge cables and questionable spo2 values.Returning 6 rd ge 4085 cables.Exposed wires at the sensor connection.No consequences or impact to patient.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.A service history record review reveals that this unit was in the field for over eleven (11) months with no previous reported issues related to this reported event.Corrected data: model # from "4085" to "4085-9".

Brand Name
RD SET GE - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6514090
Report Number2031172-2017-00502
Device Sequence Number18986433
Product Code DQA
UDI-Device Identifier00843997009805
UDI-Public(01)00843997009805(11)160901(10)16JVG
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4085-9
Device Catalogue Number4085
Device Lot Number16JVG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date04/22/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1